MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TAPERED SCR-V HA 3.7 MM 3.5MM 16MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TAPERED SCR-V HA 3.7 MM 3.5MM 16MM; DENTAL IMPLANT
Model Number TSVH16
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient weight unknown / not provided.Pma/510k: k011028, k013227.
 
Event or Problem Description
It was reported that patient came in for screw fracture and discovered both implant and screw were fractured.Implant removed and site grafted.Tooth location # 10.
 
Additional Manufacturer Narrative
One impl tapered scr-v ha 3.7 mm 3.5mm 16mm (tsvh16) along with unknown screw were returned for investigation.Visual evaluation of the as returned product identified significant signs of wear and fracturing at the collar.Fracture portion of screw identified inside implant drive feature.Excessive bone tissue presented on the external threads of the implant.Pre-existing patient condition was type i (high) bone density.The devices were located on tooth site #10 (universal) for approximately 2 years.The reported event could not be recreated due to the nature of the dental device and event (fracture).Customer did not provide any x-ray or any picture.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number 63558393.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (63558393) for similar events, and no other complaint was identified.Based on the available information, device malfunction has occurred and the reported events were confirmed.The following sections have been updated: b4: date of this report.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.H10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMPL TAPERED SCR-V HA 3.7 MM 3.5MM 16MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12086075
Report Number0002023141-2021-01659
Device Sequence Number3870056
Product Code DZE
UDI-Device Identifier00889024019591
UDI-Public(01)00889024019591(10)63558393(17)220131
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K061410
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2022
Device Model NumberTSVH16
Device Catalogue NumberTSVH16
Device Lot Number63558393
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2021
Supplement Date Received by Manufacturer11/02/2021
Initial Report FDA Received Date06/29/2021
Supplement Report FDA Received Date11/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexFemale